• Title of article

    The repeated homogeneous balance method and its applications to nonlinear partial differential equations

  • Author/Authors

    Xiqiang Zhao، نويسنده , , Weijun Sun، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2006
  • Pages
    6
  • From page
    448
  • To page
    453
  • Abstract
    In this letter, a new method, called the repeated homogeneous balance method, is proposed for seeking the traveling wave solutions of nonlinear partial differential equations. The Burgers–KdV equation is chosen to illustrate our method. It has been confirmed that more traveling wave solutions of nonlinear partial differential equations can be effectively obtained by using the repeated homogeneous balance method.
  • Journal title
    Chaos, Solitons and Fractals
  • Serial Year
    2006
  • Journal title
    Chaos, Solitons and Fractals
  • Record number

    901923